Show simple item record

dc.contributor.authorMingueza, David
dc.contributor.authorMontoro López, María Eulalia
dc.contributor.authorPacha Andújar, Juan Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2013-12-17T12:27:24Z
dc.date.created2013-10-26
dc.date.issued2013-10-26
dc.identifier.citationMingueza, D.; Montoro, M.; Pacha, J. Description of characteristic non-hyperinvariant subspaces over the field GF(2). "Linear algebra and its applications", 26 Octubre 2013, vol. 439, núm. 12, p. 3734-3745.
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/2117/21028
dc.description.abstractGiven a square matrix A, an A-invariant subspace is called hyperinvariant (respectively, characteristic) if and only if it is also invariant for all matrices T (respectively, nonsingular matrices T) that commute with A. Shodaʼs Theorem gives a necessary and sufficient condition for the existence of characteristic non-hyperinvariant subspaces for a nilpotent matrix in GF(2). Here we present an explicit construction for all subspaces of this type.
dc.format.extent12 p.
dc.language.isoeng
dc.publisherElsevier
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMatrices
dc.titleDescription of characteristic non-hyperinvariant subspaces over the field GF(2)
dc.typeArticle
dc.subject.lemacMatrius (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1016/j.laa.2013.10.025
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://authors.elsevier.com/sd/article/S0024379513006599
dc.rights.accessRestricted access - publisher's policy
drac.iddocument12879786
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorMingueza, D.; Montoro, M.; Pacha, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameLinear algebra and its applications
upcommons.citation.volume439
upcommons.citation.number12
upcommons.citation.startingPage3734
upcommons.citation.endingPage3745


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain